# SDR DALA1131451701

- Difficulty date: May 6, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 47,118 hours, 13,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 145T252427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 955 LT REAR SPAR BULKHEAD FITTING FAIL SAFE STRAP AND T FITTING WERE CRACKED AT 03:00 AND 07:00 POS APPROX 1/8 INCH AND THRU THICKNESS.  REPAIRED PER ERA 489727-14AD.
